# SDR AT0000109

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AVBORNE IN MIAMI FL, FOUND FRAME AT E/E COMPARTMENT BS 170 LONGERON 19R CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FRAME AT BS 170, LONGERON 19R IAW DC9 SRM 51-10-03, 53-03, AND 51-30.
